U.S. doctors online nowAsk doctors free
A 40-year-old member asked:

Why could blood pressure drugs make you dizzy?

1 doctor answer2 doctors weighed in
Dr. Shabbir Hossain
Internal Medicine 16 years experience
Side effects: Unfortunately, many of the BP meds do have such a side effect. Also, if your body is used to having a high blood pressure, it can take your body a little time to get used to a lower reading. That can manifest as dizziness. Usually with time, some of these side effects can dissipate. If it doesn't , talk to your doctor. Lots of choices out there to treat it.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A 47-year-old member asked:

How come blood pressure pills make you dizzy?

1 doctor answer3 doctors weighed in
Dr. Calvin Weisberger
Cardiology 51 years experience
Blood pressure: When blood pressure pills lower blood pressure a bit too much, the patient gets dizzy.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Nov 5, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.